# SDR QXEA200602428

- Difficulty date: September 19, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 12,758 hours, 9,396 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 4120T06P02
- Part serial: GRTA4485
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 12,757 hours, 9,935 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DEN - FLIGHT 4191, NR 2 ENGINE FAILED TO START.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE STARTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
